Multiple global bifurcation branches for nonlinear Picard problems

Jacek Gulgowski

Abstract

n/a
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Journal seriesElectronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, (A 25 pkt)
Issue year2009
No33
Pages1-15
URL http://www.math.u-szeged.hu/ejqtde/p386.pdf
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2009 = 0.471 (2) - 2012=0.716 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back